what not to eat when on tenvir em and stocrin pep medication
Dec 25, 2013
I ate lamb and after some time i feel like urinating often and my feet are ticklish, should not i take lamb when im on tenvir and stocrin pep?
Response from Dr. Young
Hello and thanks for posting.
While it's recommended to take Stocrin (Sustiva) on an empty stomach, there's no specific requirement about the kind of food you can eat on your PEP regimen.
Hope that's helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Coated Tongue After Swallowing Cum Worried I Have HIV
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Tingling Lips After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.